Hi I have had a range of symptoms for 10 years and can not get a diagnosis. I am a 41 year old woman.
I have periods of time - usually a few months in Winter/Spring when I get ill. My symptoms include - tiredness, aching muscles, blurred vision, some difficulty concentrating/thinking, muscles getting tired quickly e.g. leg muscles aching after walking for 5-10 minutes or having difficulties turning on taps. Also feeling really depressed for no reason at all, feeling ill, having a sore throat, slight swelling to my cheeks, and often part of my face will go really red and warm for small periods of time e.g. right cheek will go bright red.
I also have intermittent bladder incontinence and very occasionally slight bowel incontinence. I also have nerve symptoms such as burning pain in the right hand side of my face, legs and arms and some abdominal pain, small electric shocks on my skin, patches of altered sensation on my skin.
In between these months I feel really well, although I still have burning pain on the right hand side of my body and somer altered sensation with my skin.
Not sure if it is relevant but I also have an underactive thyroid, and bronchiecstasis a rare type of lung damage. I have very dry skin and get some periods where my hair thins.
My brother also has some problems although my dad is insistent that these are caused by depression. He gets very tired quickly, has a dry cough that he has had for years and generally feels ill. I have no idea if this is related to my issues at all. I have very little contact with my brother, so I don't think we could have 'caught' something from each other.
I have had an MRI, lumbar puncture and lots of blood tests including for lupus. Every single test has always been normal. I would love to have a diagnosis so if anyone has any idaes that would be great.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?